Children 2 – 6 years, give 5-10ml (3 to 4 times daily).
Children over 6 years, give 10-20ml (3 times daily).
Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose.
DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT
Each 5ml of Dozol contains the active ingredient paracetamol 120mg and diphenhydramine hydrochloride 12.5mg.
The other ingredients include:propylene glycol, liquid sorbitol (E420), liquid maltitol (E965), ethyl, propyl and methyl parahydroxybenzoates (E214, E216, E218), amaranth red (E123) and raspberry flavour (contains ethanol).